Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have asthma and bronchitis. Taking prednisone. Lips and fingertips turning blue. Go to cardiologist?

I have asthma and chronic bronchitis and have been on prednisone for 18 months. my lips and left hand fingertips
are turning blue sometimes. my 02sat was 96 @ pulmonologist's office and he noticed my fingertips were blue.
this was a new pulmonologist that I saw to get a 2nd opinion. I forgot to tell my pulmonologist about it.I don't see him
for another week. Should I go to my M.D. or make an appointment with a cardiologist?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
BETTER TO GO TO CARDIOLOGIST AS YOU ARE HAVING STEOIDS FOR 18 MONTHS
BLUENESS MEANS YOUR BLOOD SUPPLY TO THESE PARTS ARE NOT POROPEER
IN RESPIRAORY ASTHMA PATIENT ONLY HAS BLUE FINGERS DURING ATTACK
SO GET FULL INVESTIGATIONS OF HEART AFTER CONSULTING CARDIOLOGIST
MIGHT BE YOUR MEDICINES FOR ASTHMA ARE GIVING EFFECTS ON HEART
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor